Strong diamagnetism form the ball in three dimensions

Søren Fournais, Mikael Persson Sundqvist

Research output: Contribution to journalArticlepeer-review


In this paper we give a detailed asymptotic formula for the lowest eigenvalue of the magnetic Neumann Schrödingeroperator in the ball in thre e dimensions with constant magnetic field, as the strength of the magnetic field tends to infinity. This asymptotic formula is used to prove that the eigenvalue is monotonically increasing for large values of the magnetic field.
Original languageEnglish
Pages (from-to)77-123
JournalAsymptotic Analysis
Issue number1-2
Publication statusPublished - 2011

Subject classification (UKÄ)

  • Mathematics

Free keywords

  • eigenvalue asymptotics
  • large magnetic field
  • unit ball
  • Ginzburg–Landau functional
  • surface superconductivity


Dive into the research topics of 'Strong diamagnetism form the ball in three dimensions'. Together they form a unique fingerprint.

Cite this